# SDR AALA20111220DFW01

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 36,017 hours, 4,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR CLOSET LOWER ESCAPE PATH LIGHT NOT SECURE.  REPLACED LEFT NUMBER 1 DOOR CLOSET LOWER ESACPE PATH LIGHT.  OPS CHECK NORMAL.
